# SDR AALA202407236347

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 17,323 hours, 4,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR ASSIST CYLINDER PRESSURE 1200 PSI AT 70 DEGREE OUTSIDE AIR TEMPERATURE. SERVICED L4 DOOR ASSIST CYLINDER PER AMM 52-10-00-614-001.
